# SDR MALA975996

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608003
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 1 AC GENERATOR CONTROL UNIT.  ALL CHECKS GOOD.
